# SDR CA080916008

- Difficulty date: September 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 5,582 hours
- Engine: Garrtt TPE3312201A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SKYVAN EN ROUTE WITH 2 CREW ,1 PASSENGER ON BOARD ADVISED ARCTIC RADIO THEY HAD SMOKE IN COCKPIT, CREW REQUESTED EMERGENCY VEHICLES, ACFT LANDED SAFELY, CREW AND PASSENGER WERE CHECKED AT LOCAL NURSING STATION AND RELEASED. FURTHER INVESTIGATING PROBLEM, IT WAS FOUND THAT THE WINDSHIELD WIPER MOTOR HAD BURNT OUT. WIPER MOTOR WAS REPLACED WITH A SERVICEABLE UNIT , FUNCTION CHECKED AND RELEASED BACK TO SERVICE. TOTAL TIME ON WIPER MOTOR UNKNOWN.
